# SDR DALA2022083005810

- Difficulty date: August 26, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 53,001 hours, 27,435 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3146 -ATO- AT 20 KTS DUE TO A BRAKE SYS 2 FAULT. CORRECTIVE ACTION: RESET BSCU 2. REPLACED. (8968192)
